Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
Kh.A. Khachatryan , A. Kh. Khachatryan, H. S. Petrosyan
Asymptotic behavior of a solution for one class of nonlinear integro-differential equations in the income distribution problem
2021 | Article
Trudy Instituta Matematiki i Mekhaniki URO RAN, 2021, vol. 27, no. 1, pp.188–206

http://journal.imm.uran.ru/
Kh.A. Khachatryan , H.S. Petrosyan
Solvability of a Certain System of Singular Integral Equations with Convex Nonlinearity on the Positive Half-Line
2021 | Article
Russian Mathematics. 65, 27–46

https://link.springer.com/article/10.3103/S1066369X21010035
S. H. Jilavyan , As. Zh. Khurshudyan
Ջերմաառաձգականության հավասարումների միջինացված ղեկավարելիությունը։ Ուղղանկյուն սալի միջինացված վիճակը
2021 | Article
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2021, հ. 55, #2, էջ 123-130
|
A. A. Matevosyan, A. G. Matevosyan
Տատանողական համակարգերի պարամետրերի գնահատումը
2021 | Article
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2021, հ. 55, #2, էջ 131-140
|
Optimal choice of the type of the final configuration at the limited control of gripper motion of the two-link manipulator
2021 | Article
Mechanics. Proceedings of NAS of Armenia. 2021. Vol. 74. Issue 3. P. 61-72.
В. С. Атабекян , Л. Д. Беклемишев, В. М. Бухштабер, С. С. Гончаров, В. С. Губа, Ю. Л. Ершов, В. В. Козлов, И. Г. Лысёнок, С. П. Новиков, Ю. С. Осипов, М. Р. Пентус, В. В. Подольский, А. А. Разборов, В. А. Садовничий, А. Л. Семенов, А. Л. Таламбуца, Д. В. Трещев, Л. Н. Шеврин
Сергей Иванович Адян
2021 | Article
УМН, 76:1(457) (2021), 191–194.
G. K. Vardanyan
n-Հանգույցներով ուղիղների վերաբերյալ GC_n բազմություններում
2021 | Article
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2021, հ. 55, #1, էջ 44-55
|
A. S. Shahinyan
Ճոճանակ կրող անօդաչու թռչող սարքի ծրագրային ղեկավարման մի խնդիր
2021 | Article
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2021, հ. 55, #1, էջ 56-63
|
Henrik Shahgholian , Georg S. Weiss, Fotouhi Morteza
A free boundary problem for an elliptic system
2021 | Article
J. Differential Equations 284 (2021), 126–155.
Henrik Shahgholian , Dennis Kriventsov
Optimal regularity for a two-phase obstaclelike problem with logarithmic singularity
2021 | Article
Comm. Partial Differential Equations 46, (2021), no. 10, 1831–1850.